MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CEMENTRALIZER 13.0; CEMENT CENTRALIZER/PLUG

DEPUY ORTHOPAEDICS INC US CEMENTRALIZER 13.0; CEMENT CENTRALIZER/PLUG
Catalog Number 137622000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Pain (1994); Impaired Healing (2378); Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Study no: (b)(6).Clinical adverse events received for infection: deep, device and procedure (relatedness).Device related: remote possibility.Procedure related: probably.Date of implant: (b)(6) 2024, date of revision: (b)(6) 2024, device location: left.Treatment/impact: revision.
 
Event or Problem Description
Medical records received: dor: (b)(6) 2024: patient received a left hip revision of a depuy liner and depuy femoral head to treat pain, wound drainage, and delayed wound healing secondary to deep infection.The surgeon notes the patient had a previous irrigation and debridement to treat the infection that did not ultimately treat the infection (captured on (b)(4)).Upon entering the joint infected tissue was debrided and scar tissue excised.The cup and stem were well fixed and retained.The head and liner were exchanged, and the wound was cleaned before placing antibiotic beads.The patient received depuy devices and was placed on long-term iv antibiotics.The procedure was completed without complications.The revision is considered a continuation of the infection event treated with previous i & d captured on (b)(4).As such, the revision will be captured on (b)(4).Doi: (b)(6) 2024.Doe: (b)(6) 2024 (i & d to treat infection).Dor: (b)(6) 2024: revision of head and liner to treat infection- continuation.Left hip.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: b5, h6 health effect (clinical and impact code).

Brand Name
CEMENTRALIZER 13.0
Common Device Name
CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20052135
Report Number1818910-2024-17916
Device Sequence Number12751436
Product Code JDI
UDI-Device Identifier10603295034469
UDI-Public(01)10603295034469(17)280731(10)M43T84
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K871510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number137622000
Device Lot NumberM43T84
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight108 KG